CURRICULUM VITAE & SELECTED PUBLICATIONS

SURNAME: Sergeev

FIRST NAME: Vsevolod

SECOND NAME: Sergeevich

PLACE AND DATE OF BIRTH: Moscow, 7 March 1941

CITIZENSHIP: Russian Federation

EDUCATION: Mechanics 1963, post-graduate 1966, Department of Mechanics of the Mechanical-Mathematical Faculty, the Lomonosov Moscow State University

DEGREE:
- PhD, 1969, Mechanical-Mathematical Faculty and Department of Mechanics, the Lomonosov Moscow State University.
Subject: "Some problems of motion of a rigid body about a fixed point".
- Doctor of Phys.-Math. Sc., 2000, Mechanical-Mathematical Faculty, the Lomonosov Moscow State University.
Subject: "Stability in the systems with after-effect described by integro-differential equations of Volterra type".

POSITION: Leading Researcher, Sector of the Theory of Stability and Mechanics of the Controlled Systems,
Department of Mechanics of the A.A.Dorodnitsyn Computing Centre, Russian Academy of Sciences, Moscow, RUSSIA

TEL: +7(499)135-35-90

FAX: +7(499)135-61-59

E-MAIL: vsergeev(at)ccas.ru

FOREIGN LANGUAGES: English, French

SCIENTIFIC INTERESTS: stability of motions, rigid body dynamics, theory of oscillations, integro-differential equations, systems with after-affect, mathematical physics



SELECTED PUBLICATIONS

25. - О резонансных колебаниях в некоторых системах с последействием // ПММ. 2015. Т. 79. Вып.5. С. 615-626.

24. - О предельно периодических решениях интегродифференциальных уравнений типа Вольтерра и их устойчивости // Автоматика и телемеханика. 2013. № 8. С. 148-159.
- On Maximum Periodic Solutions of Integrodifferential Equations of Volterra Type and Their Stability // Automation and Remote Control. 2013. V. 74. Iss. 8. pp. 1356-1365.

23. - О предельно периодических движениях в некоторых системах с последействием при резонансе // ПММ. 2013. Т. 77. Вып.2. С. 221-231.
- Limit periodic motions in some systems with aftereffect under resonance condition // J. Appl. Maths Mechs. 2013. V. 77. Iss. 2. pp. 159-166.

22. - Первый метод Ляпунова в исследовании систем, описываемых интегродифференциальными уравнениями типа Вольтерра // М.: ВЦ РАН. 2011. 193 с.
- Lyapunov's First Method for Treating the Systems Described with Integral-Differential Equations of the Volterra Type // Moscow: Computing Centre of RAS Ed. 2011. 193 p. (in Russian)

21. - О кручении вязкоупругой пластины в нестационарном потоке // ПММ. 2007. Т. 71. Вып. 3, 483-495.
- The torsion of a viscoelastic plate in unsteady flow // J. Appl. Math. Mech. (PMM), 2007. Vol. 71. No. 3, 438-448. pdf, 3.4 MB

20. Stability of solutions of Volterra integrodifferential equations. // Mathematical and Computer Modelling. Special Issue “Lyapunov’s Methods in Stability and Control, II”. 2007. Vol. 45. No. 11-12, 1376-1394.

19. - О предельно периодических движениях в некоторых системах с последействием // ПММ. 2004. Т.68. Вып.5, 857-869.
- The limit periodic motions of certain systems with aftereffect // J. Appl. Math. Mech. (PMM), 2004. Vol. 68, No. 5, 765-775.

18. Об устойчивости в критических случаях для интегродифференциальных уравнений типа Вольтерра. // Математический журнал. Алматы. 2003. Т.3. № 3(9), 91-105. pdf, 11.4 MB

17. - Об устойчивости в системах с последействием при наличии особенностей в интегральных ядрах // ПММ. 2002. Т.66. Вып.6, 968-978.
- Stability in systems with aftereffect when there are singularities in the integral kernels // J. Appl. Math. Mech. (PMM), 2002. Vol. 66, No. 6, 923-932.

16. - Об устойчивости равновесия крыла в нестационарном потоке. // ПММ. 2000. Т.64. Вып.2, 227-236.
- Sergeev V.S. The stability of the equilibrium of a wing in an unsteady flow // J. Appl. Math. Mech. (PMM), 2000. Vol. 64, No. 2, 219-228.

15. - О неустойчивости в критическом случае пары чисто мнимых корней для одного класса систем с последействием // ПММ. 1998. Т.62. Вып.1, 79-86.
- Instability in the critical case of a pair of pure imaginary roots for a class of systems imaginary roots for a class of systems with aftereffect // J. Appl. Math. Mech. (PMM), 1998. Vol. 62, No. 1, 73-79.

14. - Об асимптотической устойчивости и оценке области притяжения в некоторых системах с последействием. // ПММ. 1996 Т.60. Вып.5, 744-751.
- Asymptotic stability and estimate of the region of attraction in certain systems with aftereffect // J. Appl. Math. Mech. (PMM), 1996. Vol. 60, No. 5, 737-743.

13. - Об асимптотической устойчивости движения в некоторых системах с последействием. // ПММ. 1993. Т.57. Вып.5, 166-174.
- The asymptotic stability of motion in systems with after-effect // J. Appl. Math. Mech. (PMM), 1993. Vol. 57, No. 5, 927-934.

12. - Об устойчивости движения твердого тела в нестационарном потоке. // Изв. АН СССР МЖГ. 1989. № 3, 18-22.
- Stability of motions of a rigid body in an unsteady flow // Fluid Dynamics. 1989. No. 3.

11. - О неустойчивости нулевого решения одного класса интегро-дифференциальных уравнений. // Дифференц. уравнения. 1988. Т. 24. № 8, 1443-1454.
- Instability of the zero solution of a class of integro-differential equations // Differential Equations (DU). 1988. Vol. 24. No. 8.

10. - Об устойчивости решений для одного класса интегро-дифференциальных уравнений. // Дифференц. уравнения. 1986. Т.22. № 3, 518-523.
- Stability of solutions of a class of integro-differential // Differential equations (DU). 1986. Vol. 22. No. 3.

9. - Периодические движения тяжелого твердого тела с неподвижной точкой, близкого к динамически симметричному. // ПММ. 1983. Т. 47. Вып. 1, 163-166.
- Periodic motions of a heavy rigid body near dynamical symmetric with a fixed point // J. Appl. Math. Mech. (PMM), 1983. Vol. 47, No. 1.

8. - О периодических решениях уравнений Эйлера-Пуассона. // ПММ. 1979. Т.43. Вып. 2, 262-266.
- Periodic motions of Euler-Poisson equations // J. Appl. Math. Mech. (PMM), 1979. Vol. 43, No. 2.

7. - Об одном способе получения оценок областей притяжения с помощью функций Ляпунова, построенных численным методом. // ЖВМ и МФ. 1978. Т.18. № 5, 1154-1161.
- A certain method of obtaining of estimates of attraction domain using the Lyapunov functions constructed by numerical method // J. Cal. Maths. & Math. Phis. 1978. Vol. 18. No. 5.

6. - Об устойчивости перманентных вращений тяжелого твердого тела вокруг неподвижной точки. // ПММ. 1976. Т. 40. Вып. 3, 408-416.
- On the stability of the permanent rotations of a heavy rigid body around a fixed point // J. Appl. Math. Mech. (PMM), 1976. Vol. 40, No. 3.

5. - Об одной оценке области асимптотической устойчивости для автономных систем уравнений. // Дифференц. уравнения. 1975. Т.11. № 10, 1832-1837.
- A certain estimate of the domain of asymptotic stability for autonomous systems of equations // Differential equations (DU). 1975. Vol. 11. No. 10.

4. - Периодические решения уравнений движения тяжелого твердого тела вокруг неподвижной точки в одном случае. // Вестник МГУ, сер. мат.,мех.1969 № 6, 102-108.
- Periodic solutions of motions equations of a heavy rigid body in a certain case // Bull. of Moscow State University. Mathematics, Mechanics. 1969. Math. Mech. No. 6.

3. - Об оценке области сходимости рядов, представляющих периодические решения уравнений движения тяжелого твердого тела с неподвижной точкой. // Вестник МГУ, сер. мат.,мех. 1969. № 2, 66-70.
- Estimates of the domain of convergence of series which represent the periodic solutions of the equations of motions of a heavy rigid body with a fixed point // Bull. of Moscow State University. 1969. Math. Mech. No. 2.

2. - О периодических решениях уравнений движения тяжелого твердого тела вокруг неподвижной точки. // Вестник МГУ, сер. мат.,мех. 1969. № 1, 40-51.
- Periodic solutions of the equations of motions of a heavy rigid body around a fixed point // Bull. of Moscow State University. 1969. Math. Mech. No. 1.

1. - Об интегрируемости в однозначных функциях уравнений движения твердого тела вокруг неподвижной точки. // Вестник МГУ, 1966. сер. мат.,мех. № 2, 90-93.
- On integrability of motions equations of f rigid body around a fixed point by one-valued functions // Bull. of Moscow State University. 1966. Math. Mech. No.2.